# SDR AALA202408137003

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 11,236 hours, 4,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND LEFT AFT LAVATORY FLOOR PAN COMING UP AND STRONG SMELL OF URINE IN THE ENTIRE AREA, UPON STEPPING ON LAVATORY FLOOR SOUND OF SPONGY WET UNDER THE FLOOR PAN.  (OPEN).
